h1

And the clomid saga continues

Tuesday, May 6, 2008

I felt pretty much the same today as I did yesterday- spacey and dizzy.  At least it wasn’t worse than yesterday, right?  (Definitely more hot flashes today though.)  The problem with being dizzy and spacey is that I have to drive for my job.  A lot.  And I’m kind of thinking I *shouldn’t* be driving while I’m feeling like this.  So I talked to my supervisor today (who has been wonderfully supportive, drove me home yesterday, and drove me to and from work today) and we went and talked to HR.  Now I’m waiting for a letter from my RE saying that due to “medical reasons” I have to be in the office and sitting for the rest of the week.  Basically I’m grounded.  This would be a really nice opportunity to get caught up on paperwork but it’s a little hard to do paperwork when my mind can’t hold onto a thought for more than a few seconds.  It took me four hours this afternoon to do a couple of things that should have taken less than an hour and a half.  I could call in sick, they gave me that option, but I figure even if I’m not very productive at work I’ll still get more done than I would if I stayed at home.  It’s a little strange not driving anywhere.  And having to find people to drive me around.  It keeps life interesting, right?

Have I mentioned that I’m not taking clomid again?

Advertisements

4 comments

  1. So I followed the myspace pathway to here! So sorry to hear that Clomid is giving you such a rough time. It’s strange how everyone gets such different reactions. (Hey, I guess now you know how menopause will fee, huh?) Let’s hope all this gets you some GREAT end results, huh? ((hugs))


  2. I’m sorry you’re having a rough time with Clomid.

    I took 7 rounds of Clomid (resulting in one miscarriage and one so-far successful pregnancy)… and every month I swore I would never do it again. Until AF showed… and then I just *had* to try again.

    In all honesty… all the sickness and crap from clomid was worth it…. 200% worth it.


  3. Those side effects sound awful. Just 2 more days of Clomid and 2 more days until the weekend. Hoping you are feeling better soon.


  4. Yuk. Sorry to hear the Clomid is being so evil. Mostly all I ever got was weight gain and hot flashes. :-/

    Injects are SO much better! Seems strange but they have ZERO s/e’s like the ones Clomid causes and they’re much more efficient.

    ((hugs))



Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: